Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2018: 0.34

ICV 2017: 161.82

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 11, Issue 10

Issues

Volume 13 (2015)

Einstein-Weyl structures on lightlike hypersurfaces

Cyriaque Atindogbe
  • Institut de Mathematiques et de Sciences Physiques, Université d’Abomey-Calavi, Benin, 01, BP 613, Porto-Novo, Benin
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Lionel Bérard-Bergery / Carlos Ogouyandjou
  • Institut de Mathematiques et de Sciences Physiques, Université d’Abomey-Calavi, Benin, 01, BP 613, Porto-Novo, Benin
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-07-20 | DOI: https://doi.org/10.2478/s11533-013-0278-9

Abstract

We study Weyl structures on lightlike hypersurfaces endowed with a conformal structure of certain type and specific screen distribution: the Weyl screen structures. We investigate various differential geometric properties of Einstein-Weyl screen structures on lightlike hypersurfaces and show that, for ambient Lorentzian space ℝ1n+2 and a totally umbilical screen foliation, there is a strong interplay with the induced (Riemannian) Weyl-structure on the leaves.

MSC: 53C50; 53C05; 53C25

Keywords: Lightlike hypersurface; Screen distribution; Einstein-Weyl structure

  • [1] Atindogbe C., Duggal K.L., Conformal screen on lightlike hypersurfaces, Int. J. Pure Appl. Math., 2004, 11(4), 421–442 Google Scholar

  • [2] Atindogbe C., Ezin J.-P., Tossa J., Pseudoinversion of degenerate metrics, Int. J. Math. Math. Sci., 2003, 55, 3479–3501 http://dx.doi.org/10.1155/S0161171203301309CrossrefGoogle Scholar

  • [3] Chrusciel P.T., Delay E., Galloway G.J., Howard R., Regularity of horizons and the area theorem, Ann. Henri Poincaré, 2001, 2(1), 109–178 http://dx.doi.org/10.1007/PL00001029CrossrefGoogle Scholar

  • [4] Duggal K.L., Bejancu A., Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Math. Appl., 364, Kluwer, Dordrecht, 1996 http://dx.doi.org/10.1007/978-94-017-2089-2CrossrefGoogle Scholar

  • [5] Gauduchon P., Structures de Weyl-Einstein, espaces de twisteurs et variétés de type S 1×S 3, J. Reine Angew. Math., 1995, 469, 1–50 Google Scholar

  • [6] Ivanov S., Einstein-Weyl structures on compact conformal manifolds, Quart. J. Math. Oxford Ser., 1999, 50(200), 457–462 http://dx.doi.org/10.1093/qjmath/50.200.457CrossrefGoogle Scholar

  • [7] Kupeli D.N., Singular Semi-Riemannian Geometry, Math. Appl., 366, Kluwer, Dordrecht, 1996 http://dx.doi.org/10.1007/978-94-015-8761-7CrossrefGoogle Scholar

  • [8] LeBrun C., Mason L.J., The Einstein-Weyl equations, scattering maps, and holomorphic disks, Math. Res. Lett., 2009, 16(2), 291–301 CrossrefGoogle Scholar

  • [9] Pedersen H., Swann A., Riemannian submersions, four-manifolds and Einstein-Weyl geometry, Proc. London Math. Soc., 1993, 66(2), 381–399 http://dx.doi.org/10.1112/plms/s3-66.2.381CrossrefGoogle Scholar

About the article

Published Online: 2013-07-20

Published in Print: 2013-10-01


Citation Information: Open Mathematics, Volume 11, Issue 10, Pages 1850–1862, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/s11533-013-0278-9.

Export Citation

© 2013 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in